# SDR COMA0860396

- Difficulty date: September 28, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 12,815 hours, 11,144 cycles
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 355924400
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 6264 ON CLIMBOUT FROM GSO TO CVG RECEIVED RT ENGINE 14TH STAGE DUCT MSG.  PERFORMED QRH, EMERGENCY DECLARED.  A/C DIVERTED TO ROA AND LANDED SAFELY.  R&R RT PYLON SENSING ELEMENT A58WK.
